# SDR CALA9801806

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Condition: Reqd Bleeding
- Location: Rt Mlg Trim Cyl
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT MOVE TO UP POSITION AFTER TAKEOFF.  THE APPROPRIATE CHECKLIST WAS COMPLETED WITH NO HELP.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE TRIM CYLINDER INTERLOCK FUSE IN THE RT WHEEL WELL AT FAULT.  THE TRIM CYLINDER INTERLOCK FUSE WAS BLED IAW MM 32-31-06, PAGE 203 TO 204.  THE GEAR HANDLE WAS CYCLED SEVERAL TIMES AND OPERATION CHECKED GOOD.
